# SDR ASAA2016020215270

- Difficulty date: February 2, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 26,981 hours, 8,071 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 26,981 hours, 8,071 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INDICATION DISCREPANCY ON CLIMB WITH FUEL IN CENTER TANK AND ALL FUEL PUMPS ON NOTED RT FUEL QTY DECREASING.  DECREASED TO 8120 AND THEN STABILIZED RT FULL NORMAL 8670 AT CRUISE RT TANK DECREASED TO APPROX 8490 AFTER TEN MIN RT TANK DECREASED TO APPROXIMATELY 8150 WHERE IT STAND UNTIL CENTER TANK EMPTY THEN NORMAL DECREASE IN RT TANK.  ALL FUEL BURNS NORMAL FOR ENTIRE TRIP.  FUEL BALANCE WITHIN LIMITS ENTIRE TRIP. ACFT GROUNDED.  REF LOGPAGE 11414833 NR 2 FUEL QTY FAILS SYS TEST.  FOUND PROBES F15 COMP, F1, F6, F8, F9 AND F10 OUT OF TOLERANCE.  R & R PROBES F10, F9, F8, F6, F1, F15 IAW 800 AMM 28-41-21-400-801. FQIS SYS TEST NORMAL REF AMM 28-41-00-730-801. FQIS COMPARISON CHECK 113 LB DIFFERENCE BETWEEN STICK AND INDICATOR, WITHIN LIMITS REF AMM 28-41-0-720-801.
